Childhood Diseases

Question
Posted by: lala | 2012/03/19

Q.

why is it

that when i give my 1 year 5 months old vidalyn or the viral choice flu/colds it alway makes her cough and sometimes end up vomiting and also do you give babies meds before or after meals?

Expert's Reply

A.

Paediatrician

It could be the iron in the Vidaylin that causes your baby to vomit. There is no need to give your baby this supplement as all formulas, including growth formulas have all the necessary supplements.The Viral Choice cold treatment contains 5% alcohol and it is this that is probably causing your baby to cough and vomit. Do not give this medicine to your baby either.It is best to give meds to babies after meals.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.